# SDR CA961128023

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: CM3690B60122
- Condition: Ruptured
- Location: Rt Mlg Act
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB ATTITUDE IT WAS NOTICED THAT THE LEFT AND RIGHT HYDRAULIC FLOW LIGHTS CAME ON. INSPECTION OF THE AIRCRAFT FOUND THAT THE RIGHT HAND MAIN ACTUATOR DOWN LINE HAD RUPTURED.
